MAUDE Adverse Event Report: H.S. HOSPITAL SERVICE SPA TRAPSYSTEM SET; INSTRUMENT, BIOPSY

H.S. HOSPITAL SERVICE SPA TRAPSYSTEM SET; INSTRUMENT, BIOPSY
Model Number TRAPSYSTEM SET
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
Jamshidi needle broke while nurse practitioner performing bone marrow biopsy.Required repeat of the procedure on the patient.

Brand Name
TRAPSYSTEM SET
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
H.S. HOSPITAL SERVICE SPA
4521-31 north dixie highway
boca raton FL 33431
MDR Report Key7243622
Report Number7243622
Device Sequence Number896099
Product Code KNW
UDI-Device Identifier08033003347881
UDI-Public(01)08033003347881
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2018
Report Date (Section F) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/29/2022
Device Model NumberTRAPSYSTEM SET
Device Catalogue NumberTRAPJ 1110
Device Lot Number2892904-19-2022
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/26/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/26/2018